# SDR ABXA20250214039

- Difficulty date: February 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 116,532 hours, 34,471 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI STARTING LH ENGINE THERE WAS NO ROTATION ON LH ENGINE , A/C RETURNED TO THE GATE (BTB) AND MTX GROUNDED A/C . MTX DEFERRED LH ENGINE START VALVE IAW MEL ABX-80-00-2-1 . AND RETURNED A/C TO SERVICE .AC REMAINS NO ETOPS
